# SDR SWIA200413962

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,590 hours, 20,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM UPPER FLANGE CRACKED AT STA 280 LBL 9.  ITEM FOUND AT C-CHECK INSPECTION.  BEAM REPAIRED IAW CRJ REO 601R53-11-136. REV "NC".
